# SDR FDEA202502180244

- Difficulty date: February 18, 2025
- Submitted: February 18, 2025
- Operation: Air carrier
- Aircraft: N276FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66251
- Aircraft time: 5,820 hours, 2,940 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Fairing
- Part number: 173T20024
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER CAP HAS A LIGHTNING STRIKE LOCATED 12" FROM L/E. REPAIRED AND BLENDED RUDDER CAP, AREA IS WITHIN ALLOWABLE DAMAGE LIMITS PER   EVALUATION IN REF. TO B767 SRM 51-70-14-0G, PREPPED, PRIMED AND PAINTED IN REF. TO AMM   51-21-00-7.  REFER TO JPF FOR OTHER WORK ACCOMPLISHED. THIS IS A MAJOR REPAIR.
